# SDR UALA2011120806739

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,141 hours, 9,550 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, 21C TO 25C, INTERMITTENT ON AND OFF UNCOMMANDED.  SECURED CONNECTOR ON POWER SUPPLY ABOVE DOOR 3L, CHECKED OK.
